# SDR AALA202308027440

- Difficulty date: June 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 26,326 hours, 12,468 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Warning Message
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, HAD ECAM FUEL LEFT TANK PUMP 2 LOW PRRESSURE. PRESSURE ON PUMP 2 WAS AMBER ON FUEL PAGE. DID ECAM PROCEDURE AND TURNED #2 PUMP OFF. **SUPPLEMENTAL REPORT FOR AALA202307037440: MAINTENANCE REPLACED THE LEFT WING TANK PRESSURE SWITCH 27QA PER AMM 28-21-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
